MathSciNet Relay Station
MathSciNet bibliographic data
MR1682891 (2000d:58045) 58J50 (35J15 35P05 47F05)
Donnelly, Harold Spectrum of the Laplacian on asymptotically Euclidean spaces. Michigan Math. J. 46 (1999), no. 1, 101–111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement